# SDR DALA2024030703125

- Difficulty date: March 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 58,073 hours, 41,152 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: UNKNOWN
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND OUT OF LIMITS AT LONGERON ENDS 28LH AND 28RH AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00713: CORROSION LEVEL 2. LONGERON ENDS 28LH AND 28RH WERE DRILLED AND ADJUSTED PER B717 SRM 51-40-08-0G AND REPLACED UNDER NRC 00464 AND PER B717 SRM 51-41-05-0G. (LP #0233143)
